# SDR FDEA201103161007

- Difficulty date: March 16, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 60,442 hours, 9,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA07262
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD AREA RIGHT HAND SIDE   DOUBLER FOUND CRACKED. CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD AREA RIGHT HAND SIDE   DOUBLER FABRICATED AS PER DRAWING AEA0526 REVISION NC. DOUBLER   REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 45. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100 REVISION 112.
